Asian Journal of Mathematics

Volume 22 (2018)

Number 2

Special issue in honor of Ngaiming Mok (1 of 3)

Guest Editors: Jun-Muk Hwang, Korea Institute for Advanced Study; Yum-Tong Siu, Harvard University; Wing-Keung To, National University of Singapore; Stephen S.-T. Yau, Tsinghua University; Sai-Kee Yeung, Purdue University

Boundary behavior of the Bergman metric

Pages: 291 – 298



K. Diederich (Fachgruppe Mathematik und Informatik, Universitet Wuppertal, Germany)

J. E. Fornæss (Department of Mathematical Sciences, Norwegian University of Science and Technology, Trondheim, Norway)


[This article has no abstract.]


Boundary behaviour of the Bergman metric and other invariant metrics, strictly pseudoconvex domains, squeezing function

The second author was supported in part by the Norwegian Research Council grant number 100445201 and NSF grant DMS1006294.

Received 18 April 2016

Accepted 12 June 2017

Published 15 June 2018